The Method of Lines for Nonlinear Parabolic Differential Equations with Mixed Derivatives.
Numerische Mathematik, Tome 32 (1979), pp. 197-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__32_132605,
author = {A. Voigt},
title = {The {Method} of {Lines} for {Nonlinear} {Parabolic} {Differential} {Equations} with {Mixed} {Derivatives.}},
journal = {Numerische Mathematik},
pages = {197--208},
year = {1979},
volume = {32},
zbl = {0387.65060},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132605/}
}
A. Voigt. The Method of Lines for Nonlinear Parabolic Differential Equations with Mixed Derivatives.. Numerische Mathematik, Tome 32 (1979), pp. 197-208. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132605/